# SDR RIVA020308G

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 380 FLOORBEAM CORROSION.  REMOVED TO MAX LIMITS PER SRM.  CORROSION STILL EXISTS RBL 13 INCHES - 33 INCHES RBL.  REMOVED EXISTING REPAIR T-CAP.  FABRICATED NEW SECTION AND INSTALLED IAW B727 SRM 53-10-8, FIG 3 AND 51-10-2, 51-30-2.  NEW REPLACEMENT PARTS USED.  NO CHANGE IN WEIGHT.  (M)
